Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архивы

Volume: 14, Issue: 1, 2021

Показаны записи 1-5 из 5.
НазваниеAuthor(s)Язык
On inverse problem for tree of Stieltjes strings
  • Анастасія Ігорівна Дудко
  • Vyacheslav Pivovarchik
eng
Special semi-reducible pseudo-Riemannian spaces
  • Юлія Степанівна Федченко
  • Олександр Васильович Лесечко
eng
On the geometry of $Diff(S^1)$-pseudodifferential operators based on renormalized traces.
  • Jean-Pierre Magnot
eng
Geodesic mappings of compact quasi-Einstein spaces, II
  • V. Kiosak
  • A. Savchenko
  • O. Latysh
eng
Flows with collective dynamics on a sphere
  • Андрій Прус
  • Олександр Пришляк
  • Софія Гурака
eng